Prostate Cancer Community
urination problems after 3 years of HIFU
About This Community:

This patient support community is for discussions relating to advanced or metastatic prostate cancer, biopsy, bone scan, blood in urine or semen, benign prostatic hyperplasia (BPH), CT scan, cystoscopy, erectile dysfunction (ED), hormone therapy, incontinence, pain (abdomen, lower back or hip), PSA test, prostatitis, radiation therapy, rectal exam, recurrent cancer, screening, staging (tumor size, metastasis), transrectal ultrasound, and urinary difficulty, burning, or urgency (leaking).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

urination problems after 3 years of HIFU

My husband underwent HIFU procedure in 2009 and all seemed to be fine.  However these last six months he has noticed a streaming problem in urination.  He has been perscribed  Alfuzonine HCL.  
What is to be expected?  Is this temporary? Can he go on with medication indefinitely?  Any other treatments?
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Prostate Cancer Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank